Anabolics
Search More Than 6,000,000 Posts
Results 1 to 16 of 16

Thread: gyno????

  1. #1
    jerseymeathead is offline Junior Member
    Join Date
    Dec 2002
    Posts
    56

    gyno????

    first off i'm not an anabolics user at all. i never have, i don't even take pro hormones. However, just today i've experienced a lot of sensitivity in my left nipple and i can feel a small amount of hard tissue (glandular?) on that same nipple. I have been experiencing male pattern baldness as well so i've been taking saw palmetto (combat dht). recently i've been taking much larger doses (several 1000 mgs a day) could that be causing this (like propecia is said to?) also i'm taking ZMA every day(recommended dossage) could it be producing extra test causing my estrogen to go up? also i take soy milk every now and again- could that be doing it? would taking 60x0 help? also my dad who is old (65) seems to have a little bit of gyno himself (which i heard is common amoung old men because of increased estrogen)- could it be that i am just genetically prediposed to this? right now it's not that noticable however the soarness is annoying and my pecs(right one in particular) seems to be carrying a little extra fat than it should be? should i be worried? should i stop taking my supps?

  2. #2
    floyd_turbo's Avatar
    floyd_turbo is offline Member
    Join Date
    Aug 2003
    Posts
    867
    whats your bf%??

  3. #3
    jerseymeathead is offline Junior Member
    Join Date
    Dec 2002
    Posts
    56
    right now maybe 12-14% or so-

  4. #4
    Fit2bLarge's Avatar
    Fit2bLarge is offline Associate Member
    Join Date
    Jul 2004
    Location
    mod@www.fitnessgeared.com
    Posts
    275
    go see a doc if it keeps happening. i'd say throw in some nolva at 40mg for 7 days, then 20mg for a few weeks, but not sure that will do any good. do you feel a lump behind your nip, or anything at all. if its sore, could be just heat, or irritation, maybe from the sun or a lotion you may be using. you safest bet, if you're really not on the sauce, is to go see a doc.

  5. #5
    floyd_turbo's Avatar
    floyd_turbo is offline Member
    Join Date
    Aug 2003
    Posts
    867
    i think its common in men (older) to gain some fat around the chest area which looks like gyno but is just an increase in fat. i wouldnt suggest taking anything like tribulus or nolva cause that might result in an increase in either A. your hairloss or B. your gyno (should it actually be gyno). i'd wait it out for a few days, maybe a week or 2 and see what happens to the lump. hows your sex drive? can u still get hard?

  6. #6
    floyd_turbo's Avatar
    floyd_turbo is offline Member
    Join Date
    Aug 2003
    Posts
    867
    i asked about the bf% because in men with higher bf estrogen is likely to be higher to begin with

  7. #7
    jerseymeathead is offline Junior Member
    Join Date
    Dec 2002
    Posts
    56
    i'm pretty sure it's gyno- i can feel a bump behind the one nipple- and it definilty loooks swollen. i'm afraid the quak will tell me something that i don't want to hear and that won't help me at all like "ughh, protien powder is bad, you shouldn't take it, that is the cause. definlty"

  8. #8
    hatchblack is offline Associate Member
    Join Date
    Oct 2001
    Location
    in Denial
    Posts
    483
    Doctors are supposed to be working for you. You are not doing anything wrong and if he tells you otherwise, get another physician. I would follow the natural course of action with your doctor. My brother had gyno pretty bad just from puberty and had his taken out recently. He feels a million time better about himself and looks better too because of the recent drop in BF highlighted his old nips.

  9. #9
    jerseymeathead is offline Junior Member
    Join Date
    Dec 2002
    Posts
    56
    hey, like i was saying i was thinking of taking 6- 0x0 for my estrogen problem, do you think that would increase my hair loss (because of increased levels of test in body??

  10. #10
    Bryan2's Avatar
    Bryan2 is offline Supplement Guru
    Join Date
    Jun 2004
    Posts
    3,746
    run nolva is your best bet how long have you had it
    it took me 2 weeks for the lump to get hard and is now permanent
    id go 40 mgs for 2 weeks then 20 mgs for 2 and throw in some 6 oxo last few days or so of the last two weeks to keep estro rebound down

    Some people have been able to shrink gyno up to 50 % by staying on nolva at 60mg for 3 months if its bad might be worth a shot

  11. #11
    floyd_turbo's Avatar
    floyd_turbo is offline Member
    Join Date
    Aug 2003
    Posts
    867
    Quote Originally Posted by jerseymeathead
    i'm pretty sure it's gyno- i can feel a bump behind the one nipple- and it definilty loooks swollen. i'm afraid the quak will tell me something that i don't want to hear and that won't help me at all like "ughh, protien powder is bad, you shouldn't take it, that is the cause. definlty"
    gyno is not just a swolen nipple bro, i'd be concerned if, when u touch the bump it hurts like hell, or else even when u wear a t-shirt it hurts your nipples because there so sensitive

  12. #12
    jerseymeathead is offline Junior Member
    Join Date
    Dec 2002
    Posts
    56
    well thanks for the advice guys, i decided to see a doc cuz it was so sentivie that my t-shirt was bothering me, i'm schedueled to get an ultra sound and may have it removed depending on the results of the ultrasound.
    im just kinda pissed that this happened i could understand if i was taking roids and at least get good gains or something- this just happened out of know where.

  13. #13
    ScottyJ is offline Associate Member
    Join Date
    May 2004
    Posts
    259
    how would tribulus result in gyno?

  14. #14
    floyd_turbo's Avatar
    floyd_turbo is offline Member
    Join Date
    Aug 2003
    Posts
    867
    Quote Originally Posted by ScottyJ
    how would tribulus result in gyno?
    it wouldnt, but it would increase dht conversion.... hormone balance is what bro needs.. that clearer?

  15. #15
    Froggy's Avatar
    Froggy is offline Member
    Join Date
    Feb 2004
    Location
    In the Fog with birddog
    Posts
    725
    IMO; stop taking the saw palmetto & the ZMA...wait for gyno sensitivity to clear...then start the saw palmetto, at the "high dosage" for a couple weeks...if everything goes well...then...start the ZMA. I think you will find the ZMA is causing it.

  16. #16
    jerseymeathead is offline Junior Member
    Join Date
    Dec 2002
    Posts
    56
    i didn't think zma worked "that" well

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •